# SDR CA001107015

- Difficulty date: October 7, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 737201
- Aircraft time: 56,281 hours
- Engine: Pwa JT8D9A
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Loose
- Location: Airspeed Ind
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) LOSS OF CAPTAINS AIRSPEED INDICATOR DURING TAKEOFF. FOUND PITOT LINE LOOSE. PITOT LINE TIGHTENED. SYSTEM LEAK CHECKED AND TESTED AS PER M.M. 34-11-0.
